Continuous measurement of canonical observables and limit stochastic Schrodinger equations

Gough, J and Sobolev, A, 2004. Continuous measurement of canonical observables and limit stochastic Schrodinger equations. Physical Review A, 69 (3). ISSN 1050-2947

Full text not available from this repository.
Item Type: Journal article
Publication Title: Physical Review A
Creators: Gough, J. and Sobolev, A.
Publisher: American Physical Soc.
Place of Publication: College, PK
Date: 2004
Volume: 69
Number: 3
ISSN: 1050-2947
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:11
Last Modified: 19 Oct 2015 14:28
URI: http://irep.ntu.ac.uk/id/eprint/9207

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year